# SDR 2008FA0000565

- Difficulty date: August 13, 2008
- Submitted: August 22, 2008
- Operation: General aviation
- Aircraft: N602MB
- Make and model: Cessna TU206G
- Aircraft serial: U20604052
- Engine: Cont IO550*
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 125083029
- Condition: Cracked
- Location: Engine
- Part time: 10 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFG SUPPLIED ENGINE INTAKE DUCT BEFORE THE AIR FILTER IS SUBJECT TO CRACKING IN MULTIPLE LOCATIONS.  THIS PARTICULAR AC AND ANOTHER IDENTICAL MODEL AC THIS FACILITY MAINTAINS, HAVE BEEN CONVERTED TO ANOTHER ENGINE AFTER THE STC CONVERSION.  CRACKING PROBLEM HAS INCREASED SIGNIFICANTLY.  HAVE CONTACTED STC HOLDER, THEY HAVE RESPONDED WITH A SCHEME TO REINFORCE THIS DUCT.  THIS REPAIR STATION IS LOOKING INTO THIS ALTERATION TO THIS DUCT WHEICH MAY REQUIRE DER SUPPORT.  AT PRESENT, THE DUCTS ARE REQUIRING REPAIRS OF REPLACEMENT EVERY 50 HOURS.  A PMA REPLACEMENT DUCT MADE FROM COMPOSITE MATERIAL IS NO LONGER AVAILABLE. (K)
